Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/arthritis/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Includes Expert Content
    Foggy headed
    avatar
    An_250520 posted:
    Does anyone know if being "foggy headed" is a symptom of RA? Is anyone else having that experience?
     
    avatar
    Scott Zashin, MD responded:
    What you describe is not a typical symptom of RA. Sometimes medications can cause this type of issue. Certainly bring it up to your treating doctors.
     
    avatar
    xperky responded:
    Could it be the dreaded RA fatigue you are feeling?


    Helpful Tips

    help with methotrexate side effectsExpert
    I recommend all my patients on methotrexate take at least 1 mg of Folic Acid daily to help decrease the risk of side effects. In those ... More
    Was this Helpful?
    30 of 33 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.